Department of Mathematics
Let G be a k-connected irregular graph of order n, size m and maximum degree [Formula omitted.] . Let [Formula omitted.] be the signless Laplacian spectral radius of G. In this article, we prove the following lower bound on [Formula omitted.] : [Formula omitted.] Moreover, we determine similar bounds for the signless Laplacian spectral radius of proper spanning subgraphs and k-edge-connected graphs.
The signless Laplacian spectrum, irregular graph, k-connected, k-edge-connected
Source Publication Title
Linear and Multilinear Algebra
Taylor & Francis
This is an Accepted Manuscript of an article published by Taylor & Francis in Linear and Multilinear Algebra in April 2017, available online: http://www.tandfonline.com/10.1080/03081087.2016.1209731
This work was supported by General Research Fund of Hong Kong [grant number 202413]; FRG, Hong Kong Baptist University [grant number 2/14-15/012].
Link to Publisher's Edition
Shiu, W., Huang, P., & Sun, P. (2017). The signless Laplacian spectral radius of k-connected irregular graphs. Linear and Multilinear Algebra, 65 (4), 830-839. https://doi.org/10.1080/03081087.2016.1209731